# SDR DALA2023071105602

- Difficulty date: July 8, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N955DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38743
- Aircraft time: 24,408 hours, 11,950 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2855226) 121 FINDING - DURING THE O2 MASK DROP ALL LAVATORIES WERE DROPPED. IT WAS DISCOVERED THAT THE AFT RH LAVATORY HAD AN OXYGEN GENERATOR INSTALLED, WHILE THE OTHER TWO LAVS HAD OXYGEN BOTTLES INSTALLED. REMOVED AND REPLACED 02 GENERATOR IN AFT RH LAV PER JOB CARD 3520-01113-06 AND VA 79852.
